# SDR DU4R2006362

- Difficulty date: April 12, 2006
- Submitted: April 12, 2006
- Operation: General aviation
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorbeam
- Part number: BAC1518338
- Part serial: UNK
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 304001)  N/R 21652 - CORROSION ON BS 1070 LBL 10 FLOOR BEAM.  CUT OUT CORRODED AREA.  FABRICATED AND INSTALLED FLOORBEAM REPAIR 22.20 INCHES FROM BAC1505-100617 7075-T73 AND 22.20 INCHES FROM BAC1490-2831 7075-T6 IAW SRM 53-10-8 FIG. 8, AND 51-10-1.
